# SDR FDEA202010282677

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 143T841524
- Condition: Damaged
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUTOUT FWD EDGE 2ND FROM TOP SEAL DEPRESSOR IS DEFORMED AND GOUGED.  REMOVED AND REPLACED SEAL DEPRESSOR P/N 143T8415-24, PER BAC DWG 143T8415 REV A AND B767 SRM 51-40-02.
